# SDR GUUA94557021811A

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,906 hours, 37,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 408 Belly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED FUSELAGE BELLY SKIN DAMAGE AT FS 408.25  NEAR NR 2 COMM ANTENNA.  REMOVED DAMAGED AREA AND INSTALLED EXTERNAL DOUBLER REPAIR.
